# SDR SWAA2022012749876

- Difficulty date: July 13, 2017
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 48,221 hours, 28,217 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AS SEEN FROM INSIDE AFT CARGO COMPARTMENT LOWER FWD DOOR WEB IS CRACKED AT AFT EDGE AND SCREW HOLES. / REMOVED AND REPLACED AFT CARGO DOOR WEB FWD OF THE DOOR PER SRM 51-40-02
